Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 114, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 7, 2017, 5:25 PM CDT for Ozaukee County, Sheboygan County, Wisconsin. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2017, 5:25 PM CDT (22:25 UTC)
- Expired
- Jul 7, 2017, 6:04 PM CDT
- In force
- 39 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.0 in
- Wind
- 70.0 mph
Counties Ozaukee County, WI, Sheboygan County, WI
The radar
The Green Bay radar (KGRB), 92 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 5:49 PM CDT | HAIL 1.75 | 2 S Cleveland, WI | VIA SOCIAL MEDIA |
| Jul 7, 5:54 PM CDT | TSTM WND DMG | 4 Ne Howards Grove, WI | CONSTRUCTION EQUIPMENT BLOWN OVER BETWEEN MILE MARKERS 133 AND 134 ON I-43. |
| Jul 7, 6:00 PM CDT | TSTM WND DMG | 2 Nnw Sheboygan, WI | SMALL TREE DOWN ON GARAGE. POWER OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.4 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1226 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
483
WUUS53 KMKX 072225
SVRMKX
WIC089-117-072330-
/O.NEW.KMKX.SV.W.0114.170707T2225Z-170707T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
525 PM CDT FRI JUL 7 2017
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Northeastern Ozaukee County in southeastern Wisconsin...
Eastern Sheboygan County in east central Wisconsin...
* Until 630 PM CDT
* At 524 PM CDT, a severe thunderstorm was located over Valders, or
13 miles west of Manitowoc, moving southeast at 30 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Sheboygan, Plymouth, Sheboygan Falls, Howards Grove, Oostburg,
Kohler, Cedar Grove, Elkhart Lake, Waldo, Haven, Johnsonville,
Gibbsville and Hingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.
&&
LAT...LON 4367 8770 4357 8777 4353 8778 4353 8789
4389 8805 4389 8772 4383 8772 4379 8769
TIME...MOT...LOC 2224Z 333DEG 24KT 4405 8792
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
$$
MILLER3 follow-up statements
685
WWUS53 KMKX 072234
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
534 PM CDT FRI JUL 7 2017
WIC089-072241-
/O.CAN.KMKX.SV.W.0114.000000T0000Z-170707T2330Z/
Ozaukee WI-
534 PM CDT FRI JUL 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OZAUKEE COUNTY IS
CANCELLED...
The warning has been cancelled.
LAT...LON 4367 8770 4357 8777 4354 8778 4354 8790
4389 8805 4389 8772 4383 8772 4379 8769
TIME...MOT...LOC 2231Z 333DEG 24KT 4401 8789
$$
WIC117-072330-
/O.CON.KMKX.SV.W.0114.000000T0000Z-170707T2330Z/
Sheboygan WI-
534 PM CDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN SHEBOYGAN COUNTY...
At 531 PM CDT, a severe thunderstorm was located over St. Nazianz, or
12 miles southwest of Manitowoc, moving southeast at 30 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Law enforcement.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Sheboygan, Plymouth, Sheboygan Falls, Howards Grove, Oostburg,
Kohler, Cedar Grove, Elkhart Lake, Waldo, Haven, Johnsonville,
Gibbsville and Hingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
LAT...LON 4367 8770 4357 8777 4354 8778 4354 8790
4389 8805 4389 8772 4383 8772 4379 8769
TIME...MOT...LOC 2231Z 333DEG 24KT 4401 8789
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
$$
MILLER041
WWUS53 KMKX 072248
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
548 PM CDT FRI JUL 7 2017
WIC117-072330-
/O.CON.KMKX.SV.W.0114.000000T0000Z-170707T2330Z/
Sheboygan WI-
548 PM CDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN SHEBOYGAN COUNTY...
At 548 PM CDT, a severe thunderstorm was located near Cleveland, or
near Howards Grove, moving southeast at 30 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Law enforcement.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Sheboygan, Sheboygan Falls, Howards Grove, Oostburg, Kohler and
Haven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
LAT...LON 4367 8770 4357 8777 4389 8791 4389 8772
4383 8772 4379 8769
TIME...MOT...LOC 2248Z 330DEG 26KT 4391 8782
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
$$
MILLER590
WWUS53 KMKX 072304
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
604 PM CDT FRI JUL 7 2017
WIC117-072314-
/O.CAN.KMKX.SV.W.0114.000000T0000Z-170707T2330Z/
Sheboygan WI-
604 PM CDT FRI JUL 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHEBOYGAN COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Milwaukee/Sullivan.
LAT...LON 4367 8770 4357 8777 4389 8791 4389 8772
4383 8772 4379 8769
TIME...MOT...LOC 2303Z 333DEG 24KT 4381 8775
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:40 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jul 7, 2:40 PM CDT, 2 hours 45 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 240 PM CDT FRI JUL 7 2017 .TONIGHT - Forecast Confidence...Medium. Water vapor/RAP animation shows fairly compact vort center dropping southeast from vcnty of wrn Lake Superior. Influence of this wave and some colder temps aloft will keep the chance of shra/tsra going into the mid evening hours. Already seeing a fair amount of precip development across NW WI. So going forecast pops look reasonable. Once the precip diminishes things quiet down for the remainder of the night. .SATURDAY - Forecast Confidence...Medium. Mid level flow remains strong from the northwest though little if any perturbations are proggd so the going dry forecast looks good. In the low levels an anticyclonic flow is expected. 925 temps will be in the 16-18c range with warmest temps inland away from influence of any onshore component. .SATURDAY NIGHT THROUGH MONDAY - Forecast Confidence...Medium. Short term guidance a bit less aggressive on developing warm front and moisture return spreading into southern WI on Sunday. Low level jet Sunday afternoon and evening looks to focus on northern IL and IA. Even 12z ECMWF has backed off on stronger low level moisture convergence in southern WI. However will keep smaller chances for T going Sunday afternoon and night. Better chance for convection over northern WI during this time period due to passing upper level jet, and some of the activity may sag southward into southern WI. Better chance for more widespread convection later Sunday night into Monday as low level jet reinvigorates and nose of jet shifts farther northward into southern WI, shifting warm front into the area. Precipitable water will increase to around 1.7 inches by 00z/11 which is above the 90th percentile for southern WI. Ensemble Situational Awarness standardized anomolies getting close to 2 units for pwat and mean specific humidity in the low levels. Deep warm cloud deth over 11k feet expected by afternoon. However Corfidi Vectors and storm motion showing 10-20 kts which is so-so for flash flooding concerns. Would like to see more persistent and stronger low level convergence into the area on Monday. For now will mention threat of heavy rainfall in Hazardous Weather Outlook for Monday. .EXTENDED PERIOD... MONDAY NIGHT THROUGH FRIDAY - Forecast Confidence...Medium. The unsettled conditions look to continue through mid-week as upper level steering winds back slightly to more zonal flow. Zonal flow will ensure deeper atmospheric moisture will remain close by after frontal boundary slips just to the south Monday night. GFS and ECMWF in reasonable agreement on strengthening low pressure trof in the northern plains on Tuesday, sweeping east later Wednesday into early Thursday. Frontal boundary to the south will likely move back north into southern WI during this period increasing the threat of storms. 00Z ECMWF brings weak low pressure across southern WI on Wednesday which would increase the severe weather and heavy rain risk into the evening. Drier conditions look to return late in the week. && .AVIATION (21Z TAFS)... No changes to TAFS with shra/tsra development across NW WI trending southeast. Expect this within srn WI in the 21-03z time frame. Water vapor shows circulation vcnty western lake Superior dropping southeast so some of the DCVA associated with this will arrive and aid in the development despite the low level cool advection underway. VFR CU field along and west of lake breeze boundary. Bufkit shows several hundred J/KG of skinny CAPE so the going POPS/timing look overall quite good at the moment. Once this settles down towards mid evening it looks quiet into Saturday with high pressure taking hold. && .MARINE...Winds and waves are expected to remain below small craft levels through the weekend. Onshore flow of 10 knots or less expected on Saturday. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. TONIGHT AND SATURDAY/AVIATION/MARINE...PC SATURDAY NIGHT THROUGH FRIDAY...MBK
Hazardous weather outlook, Jul 7, 3:27 PM CDT, 1 hour 58 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 327 PM CDT Fri Jul 7 2017 WIZ046-047-051-052-056>060-062>072-082030- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 327 PM CDT Fri Jul 7 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Late This Afternoon and Tonight There is a chance for thunderstorms late this afternoon and evening. Some of the thunderstorms may be strong, with gusty winds and small hail. An isolated severe thunderstorm producing 1 inch hail or 60 mph wind gusts is possible. .DAYS TWO THROUGH SEVEN...Saturday through Friday There is a chance for thunderstorms Sunday into Monday Night. There is a small chance for severe thunderstorms Sunday night and Monday, along with heavy rainfall. Thunderstorm chances then return Tuesday night and Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter reports of heavy rainfall, hail, and gusty winds are appreciated through this evening, however spotter activation will not be needed. LMZ643>646-082030- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 327 PM CDT Fri Jul 7 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Late This Afternoon and Tonight There is a chance for thunderstorms late this afternoon and evening. Some of these thunderstorms may be strong, producing gusty winds and small hail. An isolated severe thunderstorm is possible. .DAYS TWO THROUGH SEVEN...Saturday through Friday There is a chance for thunderstorms Sunday into Monday Night. There is a small chance for severe thunderstorms Sunday night and Monday. Thunderstorm chances then return Tuesday night and Wednesday. www.weather.gov/mkx MBK
In the hours before
Local storm report, Jul 7, 12:10 PM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1210 PM CDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM HAIL KENOSHA 42.59N 87.82W
07/07/2017 M0.50 INCH KENOSHA WI PUBLIC
PHOTO SHARED VIA SOCIAL MEDIA OF HALF INCH
TO DIME SIZE HAIL.
0200 AM HAIL JOHNSON CREEK 43.08N 88.77W
07/07/2017 E0.75 INCH JEFFERSON WI PUBLIC
0101 AM TSTM WND GST 2 E RACINE 42.73N 87.74W
07/07/2017 M41 MPH LMZ646 WI MESONET
GUST OF 36 KNOTS MEASURED AT MESONET STATION
LOCATED ON RACINE REEF.
0100 AM TSTM WND GST 1 NNE KENOSHA 42.59N 87.81W
07/07/2017 M45 MPH LMZ646 WI C-MAN STATION
GUSTS OF 38-39 KNOTS FOR A 10 MINUTE PERIOD
AT KENOSHA LAKESHORE OBSERVATION STATION.
0100 AM TSTM WND GST 1 NE KENOSHA 42.59N 87.81W
07/07/2017 M45 MPH LMZ646 WI C-MAN STATION
MESONET STATION KNSW3, KENOSHA LAKESHORE.
1247 AM HAIL 5 ENE ELKHORN 42.69N 88.44W
07/07/2017 E1.00 INCH WALWORTH WI PUBLIC
MULTIPLE REPORTS FROM SOCIAL MEDIA.
1245 AM TSTM WND DMG 4 SSE UNION GROVE 42.63N 88.03W
07/07/2017 KENOSHA WI EMERGENCY MNGR
40 FOOT TREE DOWN BLOCKING ROADWAY.
ADDITIONAL REPORTS OF TREES DOWN ON POWER
LINES IN THE AREA.
1238 AM TSTM WND DMG UNION GROVE 42.69N 88.05W
07/07/2017 RACINE WI PUBLIC
MULTIPLE REPORTS OF TREE DAMAGE ACROSS THE
VILLAGE, INCLUDING A PICTURE OF A 15 INCH
BRANCH RIPPED OFF OF A TREE.
1227 AM TSTM WND DMG MONTELLO 43.79N 89.33W
07/07/2017 MARQUETTE WI EMERGENCY MNGR
MULTIPLE TREES DOWN ACROSS THE TOWN OF
MONTELLO.
1225 AM TSTM WND DMG WATERFORD 42.77N 88.22W
07/07/2017 RACINE WI LAW ENFORCEMENT
TREES DOWN AND POWER OUTAGES IN WATERFORD.
1216 AM HAIL 1 SSW PALMYRA 42.86N 88.60W
07/07/2017 E1.00 INCH JEFFERSON WI NWS EMPLOYEE
ESTIMATED 50 MPH WIND WITH 1" DIAMETER HAIL.
1211 AM HAIL POTTER LAKE 42.82N 88.35W
07/07/2017 E1.00 INCH WALWORTH WI PUBLIC
RELAYED VIA SOCIAL MEDIA.
1150 PM TSTM WND DMG 1 SW MCFARLAND 43.01N 89.30W
07/06/2017 DANE WI PUBLIC
MULTIPLE LARGE TREES DOWNED. A TRAMPOLINE
WAS TOSSED INTO A STREET.
1150 PM TSTM WND DMG 1 ESE MCFARLAND 43.02N 89.28W
07/06/2017 DANE WI TRAINED SPOTTER
24 INCH TREE TRUNK BROKEN.
1150 PM TSTM WND DMG MCFARLAND 43.02N 89.29W
07/06/2017 DANE WI PUBLIC
LARGE TREE WAS SNAPPED.
1143 PM TSTM WND DMG 1 E MONONA 43.06N 89.32W
07/06/2017 DANE WI LAW ENFORCEMENT
TREE DOWN ON A HOUSE AT INTERSECTION OF
WOODLAWN DRIVE AND GLENVIEW DRIVE. SEVERAL
TREES DOWN IN THIS AREA.
1133 PM HAIL 3 ENE MAPLE BLUFF 43.13N 89.32W
07/06/2017 E1.00 INCH DANE WI LAW ENFORCEMENT
1 INCH DIAMETER HAIL NEAR DANE CO. AIRPORT.
1115 PM TSTM WND DMG 6 SE CLYMAN 43.26N 88.63W
07/06/2017 DODGE WI PUBLIC
MULTIPLE TREES DOWN, AS LARGE AS 8 INCHES AT
THE TRUNK. PICTURE SHARED VIA SOCIAL MEDIA.
1055 PM TSTM WND DMG BEAVER DAM 43.47N 88.84W
07/06/2017 DODGE WI LAW ENFORCEMENT
MULTIPLE TREES DOWN IN BEAVER DAM.
1047 PM TSTM WND GST BEAVER DAM 43.47N 88.84W
07/06/2017 E50 MPH DODGE WI PUBLIC
MULTIPLE 1 INCH DIAMETER LIMBS DOWN. RELAYED
VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
1025 PM TSTM WND DMG PORTAGE 43.55N 89.47W
07/06/2017 COLUMBIA WI LAW ENFORCEMENT
TREES DOWN NEAR PORTAGE.
0929 PM HAIL 4 W WESTFIELD 43.89N 89.57W
07/06/2017 M1.00 INCH MARQUETTE WI PUBLIC
DELAYED REPORT. QUARTER SIZE HAIL IN
LAWRENCE. ALSO MULTIPLE TREE BRANCHES DOWN.
TIME ESTIMATED FROM RADAR.
0925 PM HAIL 4 WSW WESTFIELD 43.87N 89.56W
07/06/2017 M1.00 INCH MARQUETTE WI CO-OP OBSERVER
ONE INCH DIAMETER HAIL WAS ACCUMULATING TO 1
TO 2 INCH DEPTH. HAS BEEN HAILING FOR 5-6
MINUTES.
&&Local storm report, Jul 7, 12:11 PM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1211 PM CDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM HAIL KENOSHA 42.59N 87.82W
07/07/2017 M0.50 INCH KENOSHA WI PUBLIC
PHOTO SHARED VIA SOCIAL MEDIA OF HALF INCH
TO DIME SIZE HAIL.
0315 AM HAIL KENOSHA 42.59N 87.82W
07/07/2017 M0.50 INCH KENOSHA WI PUBLIC
PHOTO SHARED VIA SOCIAL MEDIA OF HALF INCH
TO DIME SIZE HAIL.
0200 AM HAIL JOHNSON CREEK 43.08N 88.77W
07/07/2017 E0.75 INCH JEFFERSON WI PUBLIC
0200 AM HAIL JOHNSON CREEK 43.08N 88.77W
07/07/2017 E0.75 INCH JEFFERSON WI PUBLIC
0101 AM TSTM WND GST 2 E RACINE 42.73N 87.74W
07/07/2017 M41 MPH LMZ646 WI MESONET
GUST OF 36 KNOTS MEASURED AT MESONET STATION
LOCATED ON RACINE REEF.
0100 AM TSTM WND GST 1 NE KENOSHA 42.59N 87.81W
07/07/2017 M45 MPH LMZ646 WI C-MAN STATION
MESONET STATION KNSW3, KENOSHA LAKESHORE.
0100 AM TSTM WND GST 1 NNE KENOSHA 42.59N 87.81W
07/07/2017 M45 MPH LMZ646 WI C-MAN STATION
GUSTS OF 38-39 KNOTS FOR A 10 MINUTE PERIOD
AT KENOSHA LAKESHORE OBSERVATION STATION.
1247 AM HAIL 5 ENE ELKHORN 42.69N 88.44W
07/07/2017 E1.00 INCH WALWORTH WI PUBLIC
MULTIPLE REPORTS FROM SOCIAL MEDIA.
1247 AM HAIL 5 ENE ELKHORN 42.69N 88.44W
07/07/2017 E1.00 INCH WALWORTH WI PUBLIC
MULTIPLE REPORTS FROM SOCIAL MEDIA.
1238 AM TSTM WND DMG UNION GROVE 42.69N 88.05W
07/07/2017 RACINE WI PUBLIC
MULTIPLE REPORTS OF TREE DAMAGE ACROSS THE
VILLAGE, INCLUDING A PICTURE OF A 15 INCH
BRANCH RIPPED OFF OF A TREE.
1238 AM TSTM WND DMG UNION GROVE 42.69N 88.05W
07/07/2017 RACINE WI PUBLIC
MULTIPLE REPORTS OF TREE DAMAGE ACROSS THE
VILLAGE, INCLUDING A PICTURE OF A 15 INCH
BRANCH RIPPED OFF OF A TREE.
1225 AM TSTM WND DMG 1 NNW WATERFORD 42.77N 88.22W
07/07/2017 RACINE WI LAW ENFORCEMENT
TREES DOWN AND POWER OUTAGES IN WATERFORD.
1225 AM TSTM WND DMG WATERFORD 42.77N 88.22W
07/07/2017 RACINE WI LAW ENFORCEMENT
TREES DOWN AND POWER OUTAGES IN WATERFORD.
1216 AM HAIL 1 SSW PALMYRA 42.86N 88.60W
07/07/2017 E1.00 INCH JEFFERSON WI NWS EMPLOYEE
ESTIMATED 50 MPH WIND WITH 1" DIAMETER HAIL.
1216 AM HAIL 1 SSW PALMYRA 42.86N 88.60W
07/07/2017 E1.00 INCH JEFFERSON WI NWS EMPLOYEE
ESTIMATED 50 MPH WIND WITH 1" DIAMETER HAIL.
1211 AM HAIL POTTER LAKE 42.82N 88.35W
07/07/2017 E1.00 INCH WALWORTH WI PUBLIC
RELAYED VIA SOCIAL MEDIA.
1211 AM HAIL POTTER LAKE 42.82N 88.35W
07/07/2017 E1.00 INCH WALWORTH WI PUBLIC
RELAYED VIA SOCIAL MEDIA.
1150 PM TSTM WND DMG 1 SSW MCFARLAND 43.01N 89.30W
07/06/2017 DANE WI PUBLIC
MULTIPLE LARGE TREES DOWNED. A TRAMPOLINE
WAS TOSSED INTO A STREET.
1150 PM TSTM WND DMG 1 SW MCFARLAND 43.01N 89.30W
07/06/2017 DANE WI PUBLIC
MULTIPLE LARGE TREES DOWNED. A TRAMPOLINE
WAS TOSSED INTO A STREET.
1150 PM TSTM WND DMG MCFARLAND 43.02N 89.29W
07/06/2017 DANE WI PUBLIC
LARGE TREE WAS SNAPPED.
1150 PM TSTM WND DMG 1 ESE MCFARLAND 43.02N 89.28W
07/06/2017 DANE WI TRAINED SPOTTER
24 INCH TREE TRUNK BROKEN.
1150 PM TSTM WND DMG MCFARLAND 43.02N 89.29W
07/06/2017 DANE WI PUBLIC
LARGE TREE WAS SNAPPED.
1150 PM TSTM WND DMG 1 E MCFARLAND 43.02N 89.28W
07/06/2017 DANE WI TRAINED SPOTTER
24 INCH TREE TRUNK BROKEN.
1143 PM TSTM WND DMG 1 ENE MONONA 43.06N 89.32W
07/06/2017 DANE WI LAW ENFORCEMENT
TREE DOWN ON A HOUSE AT INTERSECTION OF
WOODLAWN DRIVE AND GLENVIEW DRIVE. SEVERAL
TREES DOWN IN THIS AREA.
1143 PM TSTM WND DMG 1 E MONONA 43.06N 89.32W
07/06/2017 DANE WI LAW ENFORCEMENT
TREE DOWN ON A HOUSE AT INTERSECTION OF
WOODLAWN DRIVE AND GLENVIEW DRIVE. SEVERAL
TREES DOWN IN THIS AREA.
1133 PM HAIL 3 ENE MAPLE BLUFF 43.13N 89.32W
07/06/2017 E1.00 INCH DANE WI LAW ENFORCEMENT
1 INCH DIAMETER HAIL NEAR DANE CO. AIRPORT.
1133 PM HAIL 3 ENE MAPLE BLUFF 43.13N 89.32W
07/06/2017 E1.00 INCH DANE WI LAW ENFORCEMENT
1 INCH DIAMETER HAIL NEAR DANE CO. AIRPORT.
1115 PM TSTM WND DMG 6 SE CLYMAN 43.26N 88.63W
07/06/2017 DODGE WI PUBLIC
MULTIPLE TREES DOWN, AS LARGE AS 8 INCHES AT
THE TRUNK. PICTURE SHARED VIA SOCIAL MEDIA.
1115 PM TSTM WND DMG 6 SE CLYMAN 43.26N 88.63W
07/06/2017 DODGE WI PUBLIC
MULTIPLE TREES DOWN, AS LARGE AS 8 INCHES AT
THE TRUNK. PICTURE SHARED VIA SOCIAL MEDIA.
1055 PM TSTM WND DMG BEAVER DAM 43.47N 88.84W
07/06/2017 DODGE WI LAW ENFORCEMENT
MULTIPLE TREES DOWN IN BEAVER DAM.
1055 PM TSTM WND DMG BEAVER DAM 43.47N 88.84W
07/06/2017 DODGE WI LAW ENFORCEMENT
MULTIPLE TREES DOWN IN BEAVER DAM.
1047 PM TSTM WND GST BEAVER DAM 43.47N 88.84W
07/06/2017 E50 MPH DODGE WI PUBLIC
MULTIPLE 1 INCH DIAMETER LIMBS DOWN. RELAYED
VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
1047 PM TSTM WND GST BEAVER DAM 43.47N 88.84W
07/06/2017 E50 MPH DODGE WI PUBLIC
MULTIPLE 1 INCH DIAMETER LIMBS DOWN. RELAYED
VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
1025 PM TSTM WND DMG PORTAGE 43.55N 89.47W
07/06/2017 COLUMBIA WI LAW ENFORCEMENT
TREES DOWN NEAR PORTAGE.
1025 PM TSTM WND DMG PORTAGE 43.55N 89.47W
07/06/2017 COLUMBIA WI LAW ENFORCEMENT
TREES DOWN NEAR PORTAGE.
0929 PM HAIL 4 W WESTFIELD 43.89N 89.57W
07/06/2017 M1.00 INCH MARQUETTE WI PUBLIC
DELAYED REPORT. QUARTER SIZE HAIL IN
LAWRENCE. ALSO MULTIPLE TREE BRANCHES DOWN.
TIME ESTIMATED FROM RADAR.
0929 PM HAIL 4 W WESTFIELD 43.89N 89.57W
07/06/2017 M1.00 INCH MARQUETTE WI PUBLIC
DELAYED REPORT. QUARTER SIZE HAIL IN
LAWRENCE. ALSO MULTIPLE TREE BRANCHES DOWN.
TIME ESTIMATED FROM RADAR.
0925 PM HAIL 4 WSW WESTFIELD 43.87N 89.56W
07/06/2017 M1.00 INCH MARQUETTE WI CO-OP OBSERVER
ONE INCH DIAMETER HAIL WAS ACCUMULATING TO 1
TO 2 INCH DEPTH. HAS BEEN HAILING FOR 5-6
MINUTES.
0925 PM HAIL 3 WSW WESTFIELD 43.87N 89.56W
07/06/2017 M1.00 INCH MARQUETTE WI CO-OP OBSERVER
ONE INCH DIAMETER HAIL WAS ACCUMULATING TO 1
TO 2 INCH DEPTH. HAS BEEN HAILING FOR 5-6
MINUTES.
&&Local storm report, Jul 7, 12:13 PM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1213 PM CDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM HAIL KENOSHA 42.59N 87.82W
07/07/2017 M0.50 INCH KENOSHA WI PUBLIC
PHOTO SHARED VIA SOCIAL MEDIA OF HALF INCH
TO DIME SIZE HAIL.
0200 AM HAIL JOHNSON CREEK 43.08N 88.77W
07/07/2017 E0.75 INCH JEFFERSON WI PUBLIC
0101 AM TSTM WND GST 2 E RACINE 42.73N 87.74W
07/07/2017 M41 MPH LMZ646 WI MESONET
GUST OF 36 KNOTS MEASURED AT MESONET STATION
LOCATED ON RACINE REEF.
0100 AM TSTM WND GST 1 NNE KENOSHA 42.59N 87.81W
07/07/2017 M45 MPH LMZ646 WI C-MAN STATION
GUSTS OF 38-39 KNOTS FOR A 10 MINUTE PERIOD
AT KENOSHA LAKESHORE OBSERVATION STATION.
1247 AM HAIL 5 ENE ELKHORN 42.69N 88.44W
07/07/2017 E1.00 INCH WALWORTH WI PUBLIC
MULTIPLE REPORTS FROM SOCIAL MEDIA.
1245 AM TSTM WND DMG 4 SSE UNION GROVE 42.63N 88.03W
07/07/2017 KENOSHA WI EMERGENCY MNGR
40 FOOT TREE DOWN BLOCKING ROADWAY.
ADDITIONAL REPORTS OF TREES DOWN ON POWER
LINES IN THE AREA.
1238 AM TSTM WND DMG UNION GROVE 42.69N 88.05W
07/07/2017 RACINE WI PUBLIC
MULTIPLE REPORTS OF TREE DAMAGE ACROSS THE
VILLAGE, INCLUDING A PICTURE OF A 15 INCH
BRANCH RIPPED OFF OF A TREE.
1227 AM TSTM WND DMG MONTELLO 43.79N 89.33W
07/07/2017 MARQUETTE WI EMERGENCY MNGR
MULTIPLE TREES DOWN ACROSS THE TOWN OF
MONTELLO.
1225 AM TSTM WND DMG WATERFORD 42.77N 88.22W
07/07/2017 RACINE WI LAW ENFORCEMENT
TREES DOWN AND POWER OUTAGES IN WATERFORD.
1216 AM HAIL 1 SSW PALMYRA 42.86N 88.60W
07/07/2017 E1.00 INCH JEFFERSON WI NWS EMPLOYEE
ESTIMATED 50 MPH WIND WITH 1" DIAMETER HAIL.
1211 AM HAIL POTTER LAKE 42.82N 88.35W
07/07/2017 E1.00 INCH WALWORTH WI PUBLIC
RELAYED VIA SOCIAL MEDIA.
1150 PM TSTM WND DMG MCFARLAND 43.02N 89.29W
07/06/2017 DANE WI PUBLIC
LARGE TREE WAS SNAPPED.
1150 PM TSTM WND DMG 1 ESE MCFARLAND 43.02N 89.28W
07/06/2017 DANE WI TRAINED SPOTTER
24 INCH TREE TRUNK BROKEN.
1150 PM TSTM WND DMG 1 SW MCFARLAND 43.01N 89.30W
07/06/2017 DANE WI PUBLIC
MULTIPLE LARGE TREES DOWNED. A TRAMPOLINE
WAS TOSSED INTO A STREET.
1150 PM TSTM WND DMG 1 E MCFARLAND 43.02N 89.28W
07/06/2017 DANE WI TRAINED SPOTTER
24 INCH TREE TRUNK BROKEN.
1150 PM TSTM WND DMG MCFARLAND 43.02N 89.29W
07/06/2017 DANE WI PUBLIC
LARGE TREE WAS SNAPPED.
1143 PM TSTM WND DMG 1 E MONONA 43.06N 89.32W
07/06/2017 DANE WI LAW ENFORCEMENT
TREE DOWN ON A HOUSE AT INTERSECTION OF WOODLAWN DRIVE
AND GLENVIEW DRIVE. SEVERAL TREES DOWN IN THIS AREA.
1133 PM HAIL 3 ENE MAPLE BLUFF 43.13N 89.32W
07/06/2017 E1.00 INCH DANE WI LAW ENFORCEMENT
1 INCH DIAMETER HAIL NEAR DANE CO. AIRPORT.
1115 PM TSTM WND DMG 6 SE CLYMAN 43.26N 88.63W
07/06/2017 DODGE WI PUBLIC
MULTIPLE TREES DOWN, AS LARGE AS 8 INCHES AT
THE TRUNK. PICTURE SHARED VIA SOCIAL MEDIA.
1055 PM TSTM WND DMG BEAVER DAM 43.47N 88.84W
07/06/2017 DODGE WI LAW ENFORCEMENT
MULTIPLE TREES DOWN IN BEAVER DAM.
1047 PM TSTM WND GST BEAVER DAM 43.47N 88.84W
07/06/2017 E50 MPH DODGE WI PUBLIC
MULTIPLE 1 INCH DIAMETER LIMBS DOWN. RELAYED
VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
1025 PM TSTM WND DMG PORTAGE 43.55N 89.47W
07/06/2017 COLUMBIA WI LAW ENFORCEMENT
TREES DOWN NEAR PORTAGE.
0929 PM HAIL 4 W WESTFIELD 43.89N 89.57W
07/06/2017 M1.00 INCH MARQUETTE WI PUBLIC
DELAYED REPORT. QUARTER SIZE HAIL IN
LAWRENCE. ALSO MULTIPLE TREE BRANCHES DOWN.
TIME ESTIMATED FROM RADAR.
0925 PM HAIL 4 WSW WESTFIELD 43.87N 89.56W
07/06/2017 M1.00 INCH MARQUETTE WI CO-OP OBSERVER
ONE INCH DIAMETER HAIL WAS ACCUMULATING TO 1
TO 2 INCH DEPTH. HAS BEEN HAILING FOR 5-6
MINUTES.
&&Local storm report, Jul 7, 1:51 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
151 PM CDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 4 WSW WESTFIELD 43.86N 89.57W
07/06/2017 M1.25 INCH MARQUETTE WI CO-OP OBSERVER
ALSO REPORTED TORRENTIAL RAINFALL AND
ACCUMULATING HAIL.
&&The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:34 PM CDT | Special Weather Statement | MKX | Marquette | 41 min |
| Jul 6, 8:37 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 38 min |
| Jul 6, 9:09 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 66 min |
| Jul 6, 9:37 PM CDT | Special Weather Statement | MKX | Sauk | 23 min |
| Jul 6, 10:09 PM CDT | Special Weather Statement | MKX | Columbia, Green Lake, Marquette | 66 min |
| Jul 6, 10:16 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge | 44 min |
| Jul 6, 10:40 PM CDT | Special Weather Statement | MKX | Columbia | 50 min |
| Jul 6, 10:50 PM CDT | Special Weather Statement | MKX | Dodge | 25 min |
| Jul 6, 10:58 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Sauk | 47 min |
| Jul 6, 11:13 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Washington, Waukesha | 32 min |
| Jul 6, 11:31 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 33 min |
| Jul 6, 11:47 PM CDT | Special Marine Warning | MKX | 58 min | |
| Jul 6, 11:47 PM CDT | Special Weather Statement | MKX | Ozaukee | 43 min |
| Jul 7, 12:02 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Racine, Walworth, Waukesha | 28 min |
| Jul 7, 12:07 AM CDT | Special Weather Statement | MKX | Jefferson | 23 min |
| Jul 7, 12:10 AM CDT | Special Marine Warning | MKX | 95 min | |
| Jul 7, 12:13 AM CDT | Special Weather Statement | MKX | Marquette | 32 min |
| Jul 7, 12:14 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 46 min |
| Jul 7, 12:22 AM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 39 min |
| Jul 7, 12:26 AM CDT | Severe Thunderstorm Warning | MKX | Racine, Walworth | 34 min |
| Jul 7, 12:39 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 36 min |
| Jul 7, 12:44 AM CDT | Special Weather Statement | MKX | Green Lake | 46 min |
| Jul 7, 1:03 AM CDT | Special Weather Statement | MKX | Walworth | 27 min |
| Jul 7, 1:38 AM CDT | Special Weather Statement | MKX | Jefferson | 22 min |
| Jul 7, 1:42 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 28 min |
| Jul 7, 1:56 AM CDT | Special Weather Statement | MKX | Waukesha | 34 min |
| Jul 7, 2:17 AM CDT | Special Weather Statement | MKX | Waukesha | 28 min |
| Jul 7, 2:38 AM CDT | Special Weather Statement | MKX | Kenosha | 37 min |
| Jul 7, 3:10 AM CDT | Special Weather Statement | MKX | Kenosha | 35 min |
| Jul 7, 5:10 PM CDT | Special Marine Warning | MKX | 110 min | |
| Jul 7, 5:42 PM CDT | Special Weather Statement | MKX | Fond du Lac, Green Lake, Marquette | 63 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.